# SDR RAIA201507020001

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 32,131 hours, 18,601 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14549106403
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERTEMP IN ICING CONDITION, RETURNED TO BLOCK.  MAINTENANCE REPLACED BLEED AIR LINE, OPS AND LEAK CHECK GOOD.
